# SDR R61A2020122100916

- Difficulty date: November 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N241JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 31,301 hours, 19,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003293007
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER APPEARS TO BE OIL CANNED OR DENTED BETWEEN FR 1/FR 2 AND STGR 2R.  FOUND TO BE ALLOWABLE, IAW ETD2020-170-033556.
